My Opiate Withdrawal.

My Opiate Withdrawal.

Video Rating: 4 / 5

Trackback URL

,

23 Comments on "My Opiate Withdrawal."

  1. MIKEY STEC
    30/03/2014 at 6:32 am Permalink

    I take Norco for my l5 s1 disc for almost 2 years and I’m scared of
    withdrawals

  2. Samantha Lilly
    30/03/2014 at 7:13 am Permalink

    Congrats man 

  3. Owen Zappa
    30/03/2014 at 7:25 am Permalink

    I’m on my 3rd day after usage of Tex and Percs for about a month straight.
    Yes, the detox is horrid after that small amount of time of abuse. I’ve
    done it alone, but it’s been hard as hell. Thanks for this post, this has
    really help out.

  4. john Giardinelli
    30/03/2014 at 8:23 am Permalink

    I have been addicted to perks and vicodin until I eventually took it
    further and I am now taking heroin. I sniff not shoot. I am alone and have
    no support system. I am sick and tired of it. I can’t stop. I am just so
    depressed that I don’t care. Every day I wake up I go into auto pilot.
    That’s the only way I can describe it. To go get it. I want to stop I just
    can’t. I guess I am a functioning addict cause I always had a job. I need
    to withdraw myself but it is hard when you have to go to work

  5. stephanie sedlacek
    30/03/2014 at 9:21 am Permalink

    Wow thanks im on day 5 off fentanyl n it was bad i wanted to die ive slept
    4 hrs in 5 days but the worst is behind me im dressed doing chores n eating
    again 😉 it was the worst thing i eer went through n i never want that exp
    again it freaked my hubby out i was like a denon i couldnt be still i
    walked around fell on the floor crying go back to bed roll around then
    anxiety again so im back up walking around freaking out it was HELL glad u
    r through n good luck to whom ever is trying its not easy

  6. eviecreations
    30/03/2014 at 9:58 am Permalink

    How can I contact you

  7. nomoreopiates
    30/03/2014 at 10:29 am Permalink

    Yes… anyone needing help or just an ear it’s Greg.Phipps@me.com

  8. mike lepp
    30/03/2014 at 11:20 am Permalink

    I was on percs for about 7 years taking 6 to 8 per day, been off now for
    just over 2 months feel much better, my legs still feel restless and think
    about the pills but not as much.It gets better

  9. ICHRAM HUSSAIN
    30/03/2014 at 11:28 am Permalink

    Day one bad, day two terrible, day three terrible, day four slightly
    bettter but terrible, day five crap, day six not too bad, day 7 ok. Advise
    – dont get to day 7 and think “ok my habit is gone and ok to dabble” cos
    your habit will be back to how was within days, one use will put you back
    to WDs of day 3 or so. Opiates are for girls who cant cope with life on
    lifes terms (like me). Man up and stay away from it.

  10. tyuiop1218
    30/03/2014 at 11:38 am Permalink

    Smell? Never had that symptom.cold sweats n rls r my worst symptoms.lota
    sneezing n yawning

  11. gooniegunclub187
    30/03/2014 at 11:39 am Permalink

    Good vid… I quit oxy with a 6 day methadone use a low dose and had no
    withdraws at all … Been clean ever since .. My only problem is I feel
    like I’m counting down to my fuck up ..becuz I love the feeling and have no
    tolerance now…and that thought of how easy my detox was …mayb I got
    lucky

  12. Os C
    30/03/2014 at 11:53 am Permalink

    i was prescribed vicodin, 28 pills, i guess people get high with them, i
    cut 2 fingers with a table saw for stupid, not paying attention i heard
    some get addicted to it, i had to take 2 a day for the pain, the second day
    i took 4 in 4 hours n i felt so much discomfort in my head, i thought i was
    overdosed, the pills never took the pain away. to the video gentelman
    positive vibrations to you man better yet a positive earthquake to you good
    luck god bless.

  13. Gwenndoe
    30/03/2014 at 12:34 pm Permalink

    My boyfriend’s coming off of norcos, thank you your video helped a lot

  14. xmsparkerx
    30/03/2014 at 12:53 pm Permalink

    True that….I’ve tried to quit cold turkey a few times because pills have
    literally made my family on the verge of homelessness far to many times..I
    can’t even get out of bed the first day without having something. If I
    don’t have something before bed even though I had something earlier I still
    won’t be able to sleep. I even got restless leg syndrome pills n shit to
    help sleep didn’t do a Damn thing….we can’t quit cold turkey it’s
    miserable

  15. petmomful
    30/03/2014 at 1:15 pm Permalink

    Thanks for your response. Still not sure what I am gonna do. Went to a
    family picnic a couple of weeks ago, and it set off severe pain. Been
    suffering ever since. I think it was the stress of being with extended
    family, and extra movement involved in the day that set it off.

  16. Rinaldo Suel
    30/03/2014 at 1:32 pm Permalink

    great video and thanks for sharing. I am detoxing in a different way. the
    slow and persistent way, taking a little less each week. been doing it for
    two months now. the key to my method is to stay focus, to not change your
    mind about your business. to feed your spirit every day and to forgive
    yourself if one day you screw up and go right back into your plan.

  17. Os C
    30/03/2014 at 1:59 pm Permalink

    the cyber devil shit

  18. staceybrister
    30/03/2014 at 2:35 pm Permalink

    People do not have to go through opiate withdrawals! Some just take a lot,
    a lot, of loperamide. It does work! Some take about 100mg a day, and some
    200 mg a day, lighter users might take 50mg. These are in split doses. Then
    after a couple of weeks, start tapering off the loperamide. Loperamide is
    the active ingredient in imodium anti-diarrhea med. You can get at at
    walmart, or a really great deal at costco. Costco price about 8 dollars for
    800 tabs, which is 1600mg….continued

  19. randerson19845
    30/03/2014 at 3:04 pm Permalink

    Im struggln

  20. jay Pill
    30/03/2014 at 3:16 pm Permalink

    I want to do it. I know im ready. Im on some norcos 10/325 been on it for
    about 8 months, i take about 4 or so per day, i have been told its not bad
    but i just do not want to be on it anymore. I have officially hit broke and
    i dont have the money to see the doctor and go to the pharmacy and buy
    them. Please im asking you for help. im divorced bt re married but my back
    is overseas in the Philippines and my 2 boys. Im depressed. Pls help me.

  21. Petiza Moralles
    30/03/2014 at 3:27 pm Permalink

    Tem tradução? pf!

  22. dragonsky799
    30/03/2014 at 3:35 pm Permalink

    I had heard about loperamide, but had no idea you could take that much.
    Thea reason it helps is it acts like an opiate in your system, but does not
    break the blood/brain barrier. I read that it was safe to take in large
    ammounts, but had no idea you could take that much. Thank you so much for
    the info.

  23. Chris Lewis
    30/03/2014 at 3:56 pm Permalink

    No smell but i can agree on a wierd taste in my mouth

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments